MathSciNet Relay Station
MathSciNet bibliographic data
MR2122435 (2005j:28025) 28D20 (37A30 37B10 37D35)
Walters, Peter Regularity conditions and Bernoulli properties of equilibrium states and $g$-measures. J. London Math. Soc. (2) 71 (2005), no. 2, 379–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement